Title: Twisted Deformation Quantization of Algebraic Varieties (Survey)
Authors: Amnon Yekutieli
Publication status: appeared in "New Trends in Noncommutative Algebra", Contemp. Math 562 (2012): 279-297.
Abstract: Let X be a smooth algebraic variety over a field of characteristic 0. We introduce the notion of twisted associative (resp. Poisson) deformation of the structure sheaf O_X. These are stack-like versions of usual deformations. We prove that there is a twisted quantization map from twisted Poisson deformations to twisted associative deformations, which is canonical and bijective on equivalence classes.
Published paper: pdf
updated 17 December 2012